# SDR 95ZZZX2061

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3959X
- Make and model: Piper PA-28-140
- Aircraft serial: 287625001
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6502006
- Condition: Not Riveted
- Location: Lt Wing Aft
- Part time: 2,912 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT WING, TIP RIB WAS NOT RIVETED TO MAIN SPAR.  THIS APPEARS TO HAVE NEVER BEEN RIVETED.  THIS HAS APPARENTLY BEEN OVERLOOKED SINCE THE AIRCRAFT WAS BUILT IN 1975.  THE DEFECT IS PLAINLY VISIBLE WITH THE WING TIP REMOVED, IT IS NOT HIDDEN BEHIND ANY LIP OR FLANGE.
